| Catalog Number |
66800270 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint number: (b)(4).
Event or Problem Description
It was reported that, there was silicone coming off an allevyn gentle border potentially therefore being in the wound.It is unknown when did the event happened, what procedure was being performed, how was the procedure finished and if there was a delay.No other complications were reported.
Additional Manufacturer Narrative
H3, h6: we have now completed our investigation into the reported complaint.The device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.It was reported silicone coming off.Factors that can contribute to the reported event include raw material issues or storage environment issues.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.The complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.